A criterion for ergodicity of non-uniformly hyperbolic diffeomorphisms

Federico Juan Rodriguez Hertz, M. A. Rodriguez Hertz, A. Tahzibi, R. Ures

Research output: Contribution to journalArticle

11 Scopus citations

Abstract

In this work we exhibit a new criterion for ergodicity of diffeomorphisms involving conditions on Lyapunov exponents and the general position of some invariant manifolds. On the one hand, we derive uniqueness of SRB measures for transitive surface diffeomorphisms. On the other hand, using recent results on the existence of blenders we give a positive answer, in the C1 topology, to a conjecture of Pugh and Shub in the context of partially hyperbolic conservative diffeomorphisms with two dimensional center bundle.

Original languageEnglish (US)
Pages (from-to)74-81
Number of pages8
JournalElectronic Research Announcements of the American Mathematical Society
Volume14
StatePublished - Dec 1 2007

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A criterion for ergodicity of non-uniformly hyperbolic diffeomorphisms'. Together they form a unique fingerprint.

  • Cite this